Product description
“Eve Quick Headache Relief” is formulated for effective treatment of headaches. In addition to ibuprofen, it contains allyl isopropylacetylurea and caffeine anhydrous for effective pain relief. Also contains ingredients to aid in the absorption of ibuprofen while protecting the gastric mucosa (stomach lining).
- Quick-absorbing, fast-acting pain relief
- Gentle on the stomach and protects the stomach lining.
Features and Benefits
- Ibuprofen suppressescause of pain such as menstrual cramps and headache
- Contains ingredients to increase efficacy of ibuprofen
- Small tablets are easy to take
- Can be taken anytime without water for immediate relief
- Works well on headache and menstrual cramps
Uses / Indications
- Relief of pain associated with headache, stiff-shoulders, toothache, menstruation, sore throat, joints, muscles, neuralgia, lower-back, tooth extraction, bruising, earache, bone fracture, sprains and wounds
- Fever reduction, relief from chills due to fever
Ingredients / Quantity
Two tablets contain:
- Ibuprofen – 150 mg
- Magnesium Oxide – 100 mg
- Allylisopropylacetylurea – 60 mg
- Anhydrous Caffeine – 80 mg
Additives: Anhydrous silicic acid, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, magnesium stearate, talc and titanium oxide
How to use:
- Take the following dose up to 3 times a day, at intervals of at least 4 hours, avoid taking on an empty stomach.
- This drug should be taken with either cold or lukewarm water.
- Adults (15 years and over): 2 tablets.
- Children under 15 years of age: DO NOT TAKE.
Storage Information
- Please keep less in a cool place protected from direct sunlight.
- Please keep them out of the reach of children.
- Please do not swap into another container. (There is the quality or causing the abuse may change.)
- That past the expiration date, please do not take.